Global solvability criteria for quaternionic Riccati equations. (English) Zbl 07361067

Summary: Some global existence criteria for quaternionic Riccati equations are established. Two of them are used to prove a completely non conjugation theorem for solutions of linear systems of ordinary differential equations.


34C99 Qualitative theory for ordinary differential equations
Full Text: DOI arXiv


[1] Campos, J.; Mawhin, J., Periodic solutions of quaternionic-valued ordinary differential equations, Annali di Mathematica 185 (2006), 109-127 · Zbl 1162.34324
[2] Christiano, V.; Smarandache, F., An Exact Mapping from Navier - Stokes Equation to Schrodinger Equation via Riccati Equation, Progress in Phys. 1 (2008), 38-39
[3] Gibbon, J. D.; Halm, D. D.; Kerr, R. M.; Roulstone, I., Quaternions and particle dynamics in the Euler fluid equations, Nonlinearity 19 (2006), 1962-1983 · Zbl 1145.76012
[4] Grigorian, G. A., On two comparison tests for second-order linear ordinary differential equations, Differ. Uravn. 47 (9) (2011), 1225-1240, Russian. Translation in Differ. Equ. 47 (2011), no. 9, 1237-1252 · Zbl 1244.34051
[5] Grigorian, G. A., Two comparison criteria for scalar Riccati equations with applications, Russian Math. (Iz. VUZ) 56 (11) (2012), 17-30 · Zbl 1270.34062
[6] Grigorian, G. A., Global solvability of scalar Riccati equations, Izv. Vissh. Uchebn. Zaved. Mat. 3 (2015), 35-48
[7] Grigorian, G. A., Global solvability criteria for scalar Riccati equations with complex coefficients, Differ. Uravn. 53 (4) (2017), 459-464
[8] Hartman, Ph., Ordinary differential equations, Classics in Applied Mathematics, vol. 38, SIAM, Philadelphia, 2002 · Zbl 1009.34001
[9] Leschke, K.; Morya, K., Application of quaternionic holomorphic geometry to minimal surfaces, Complex Manifolds 3 (2006), 282-300 · Zbl 1359.30054
[10] Wilzinski, P., Quaternionic - valued differential equations. The Riccati equation, J. Differential Equations 247 (2009), 2163-2187 · Zbl 1191.34054
[11] Zoladek, H., Classifications of diffeomormhisms of \(S^4\) induced by quaternionic Riccati equations with periodic coefficients, Topol. methods Nonlinear Anal. 33 (2009), 205-215 · Zbl 1190.37016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.